# SDR SWAA2024091013871

- Difficulty date: July 17, 2024
- Submitted: September 10, 2024
- Operation: Air carrier
- Aircraft: N7847A
- Make and model: Boeing 737752
- Aircraft serial: 34297
- Aircraft time: 56,256 hours, 32,341 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Broken
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BROKEN OVERHEAD STOWAGE BIN EMERGENCY LIGHT LENS LH SIDE AT PASSENGER CABIN (7 EA) 2024-454958<[01] REPLACED OVERHEAD STOWAGE BIN EMERGENCY LIGHT LENS LH SIDE AT PASSENGER CABIN (7 EA) IAW AMM 33-51-03-960-801 STEP 2.D(3)(A)(C);[02] CERTIFIED WORK PERFORMED
